Alert archive / Alabama / Red Flag Warnings in 2013

Red Flag Warning 3, NWS Birmingham, AL

February 16, 201339 counties in Alabama

NWS Birmingham, AL issued this red flag warning at Feb 16, 2013, 5:38 PM CST for 39 counties in Alabama. It took effect at Feb 17, 2013, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2013, 5:38 PM CST (23:38 UTC)
In effect from
Feb 17, 2013, 11:00 AM CST
Expired
Feb 17, 2013, 6:00 PM CST
In force
7 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -139 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-139 m²/s²
0-3 km storm-relative helicity
-142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WWUS84 KBMX 162338
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CST SAT FEB 16 2013

...DRY CONDITIONS MAY LEAD TO A HIGH FIRE DANGER SUNDAY OVER
EASTERN AND CENTRAL ALABAMA...

ALZ017>021-024>029-033>038-040>050-171200-
/O.UPG.KBMX.FW.A.0002.130217T1700Z-130217T2300Z/
/O.NEW.KBMX.FW.W.0003.130217T1700Z-130218T0000Z/
BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON-SHELBY-
ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-PERRY-BIBB-CHILTON-COOSA-
TALLAPOOSA-CHAMBERS-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-
MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
538 PM CST SAT FEB 16 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY FOR
AREAS ALONG AND EAST OF A DALLAS TO JEFFERSON COUNTY LINE...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WINDS...WILL BE FROM THE WEST 5 TO 10 MPH.

* RELATIVE HUMIDITY...WILL DROP AS LOW AS 18 PERCENT.

* IMPACTS...A DRY AIRMASS WILL RESULT IN CRITICAL FIRE WEATHER
  CONDITIONS. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. 

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$
3 follow-up statements
211 
WWUS84 KBMX 170922
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 AM CST SUN FEB 17 2013

...DRY CONDITIONS WILL LEAD TO A HIGH FIRE DANGER SUNDAY OVER
CENTRAL ALABAMA...

ALZ017>021-024>029-033>038-040>050-180000-
/O.CON.KBMX.FW.W.0003.130217T1700Z-130218T0000Z/
BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON-SHELBY-
ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-PERRY-BIBB-CHILTON-COOSA-
TALLAPOOSA-CHAMBERS-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-
MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
322 AM CST SUN FEB 17 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS EVENING FOR ALL OF CENTRAL ALABAMA...

THE RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CST THIS EVENING HAS BEEN EXPANDED TO COVER ALL OF CENTRAL
ALABAMA. 

* WINDS...WILL BE FROM THE WEST 5 TO 10 MPH.

* RELATIVE HUMIDITY...WILL DROP AS LOW AS 18 PERCENT.

* IMPACTS...A DRY AIRMASS WILL RESULT IN CRITICAL FIRE WEATHER 
  CONDITIONS. OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$
310 
WWUS84 KBMX 171007
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
407 AM CST SUN FEB 17 2013

...DRY CONDITIONS WILL LEAD TO A HIGH FIRE DANGER SUNDAY OVER
CENTRAL ALABAMA...

ALZ011>015-022-023-030>032-039-171815-
/O.EXA.KBMX.FW.W.0003.130217T1700Z-130218T0000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-SUMTER-
GREENE-HALE-MARENGO-
407 AM CST SUN FEB 17 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING FOR ALL OF CENTRAL ALABAMA...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* WINDS...WILL BE FROM THE SOUTH 5 TO 10 MPH.

* RELATIVE HUMIDITY...WILL DROP AS LOW AS 20 PERCENT.

* IMPACTS...OF A DRY AIRMASS AND WINDY CONDITIONS COMBINED WILL 
  RESULT IN CRITICAL FIRE WEATHER CONDITIONS. OUTDOOR BURNING IS 
  NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. 

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$

ALZ017>021-024>029-033>038-040>050-171815-
/O.CON.KBMX.FW.W.0003.130217T1700Z-130218T0000Z/
BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON-SHELBY-
ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-PERRY-BIBB-CHILTON-COOSA-
TALLAPOOSA-CHAMBERS-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-
MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
407 AM CST SUN FEB 17 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS EVENING FOR ALL OF CENTRAL ALABAMA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS EVENING. 

* WINDS...WILL BE FROM THE WEST 5 TO 10 MPH.

* RELATIVE HUMIDITY...WILL DROP AS LOW AS 18 PERCENT.

* IMPACTS...A DRY AIRMASS WILL RESULT IN CRITICAL FIRE WEATHER 
  CONDITIONS. OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$
565 
WWUS84 KBMX 171710
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1110 AM CST SUN FEB 17 2013

...DRY CONDITIONS WILL LEAD TO A HIGH FIRE DANGER THIS AFTERNOON
ACROSS CENTRAL ALABAMA...

ALZ011>015-017>050-180000-
/O.CON.KBMX.FW.W.0003.000000T0000Z-130218T0000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1110 AM CST SUN FEB 17 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR ALL OF CENTRAL ALABAMA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

* WINDS...WILL BE FROM THE SOUTHWEST 5 TO 10 MPH.

* RELATIVE HUMIDITY...WILL DROP AS LOW AS 18 PERCENT.

* IMPACTS...A DRY AIRMASS WILL RESULT IN CRITICAL FIRE WEATHER 
  CONDITIONS. OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this red flag warning went out at Feb 16, 5:21 PM CST, 17 minutes earlier.

Area forecast discussion, Feb 16, 5:21 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CST SAT FEB 16 2013

.UPDATE...
FOR AVIATION

&&

.DISCUSSION...

ONLY A GROUP OF WEATHER FORECASTERS WOULD SCHEDULE AN NWS OPEN
HOUSE ON ONE OF THE WIND CHILLIEST AFTERNOONS OF THE SEASON. A
SPECIAL SHOUT OUT TO ALL THOSE THAT BRAVED THE NEAR ARCTIC
CONDITIONS TO COME VISIT US TODAY.

AFTERNOON RADAR AND SATELLITE IMAGERY SHOWED COLD AIR STRATO-CU
SHOWERS DOTTING THE LANDSCAPE NORTH OF INTERSTATE 20. THERE'S
BOUND TO BE SOME SNOW FLURRIES FALLING FROM THOSE CLOUDS AT LEAST
PART OF THE WAY TO THE GROUND. BUT WITH SURFACE DEWPOINTS IN THE
LOW TO MID TEENS...NEARLY ALL OF THE PRECIPITATION WAS DRYING UP
BEFORE GETTING DOWN TO THE SURFACE. NEARLY ALL. JUDGING BY WATER
VAPOR IMAGERY...IT LOOKS LIKE THE SHORTWAVE LARGELY RESPONSIBLE
FOR THE SHOWERS WAS RIGHT OVER NORTHERN ALABAMA LATE THIS
AFTERNOON. WITH THAT SHORTWAVE SHIFTING EAST...AND ALSO WITH THE
SETTING OF THE SUN...I DO EXPECT THOSE SHOWERS TO FAIRLY RAPIDLY
DISSIPATE AFTER 5 PM. WILL THEREFORE GO WITH A PRECIP-LESS
FORECAST FOR THE AFTER 6 PM TONIGHT PERIOD. THAT WILL SET THE
STAGE FOR A CHILLY NIGHT TONIGHT...WITH GOOD RADIATIONAL COOLING
CONDITIONS OVERNIGHT.

THE OVERALL UPPER AIR PATTERN WILL REMAIN QUITE PROGRESSIVE
THROUGH THE NEXT 7 DAYS...AS WE WILL LIKELY BE AFFECTED BY AT
LEAST TWO FAIRLY STRONG UPPER LEVEL TROUGHS DURING THAT TIME. THE
FIRST SUCH SYSTEM WILL BRING A ROUND OF WET WEATHER TO CENTRAL
ALABAMA MONDAY NIGHT INTO (AT LEAST) EARLY TUESDAY. MODEL GUIDANCE
AT THIS TIME SUGGESTS THAT SURFACE BASED INSTABILITY WILL BE
LIMITED WITH THIS INITIAL SYSTEM...AND SEVERE WEATHER IS NOT
EXPECTED. THE HEAVIEST RAIN ASSOCIATED WITH THE FRONTAL PASSAGE
WILL BE FAIRLY QUICK HITTING AS WELL...AND MOST LOCATIONS SHOULD
GET NO MORE THAN 1/2 TO 3/4 OF RAIN.

AFTER THAT SYSTEM EXITS THE REGION TO THE EAST TUESDAY
NIGHT...HIGH PRESSURE WILL BRIEFLY BUILD BACK IN AND GIVE US AT
LEAST ONE DRY DAY ON WEDNESDAY. MEDIUM/LONG RANGE MODELS ARE
IMPRESSIVELY SIMILAR IN THE DEVELOPMENT OF A VIGOROUS UPPER LEVEL
LOW OVER THE PLAINS STATES ON THURSDAY. THE NEGATIVE TILT
ASSOCIATED WITH THIS SYSTEM SUGGESTS A SEVERE WEATHER POSSIBILITY
TO OUR WEST...AND WE NOTE THE DAY 6 OUTLOOK AREA PAINTED BY SPC.
ALTHOUGH THE MODELS ARE CLOSE ON THE GENERAL PATTERN...THERE ARE
STILL ENOUGH QUESTIONS IN THE DETAILS TO KEEP THE CONFIDENCE
SUFFICIENTLY LOW FOR OUR AREA. BUT THIS WILL BE A SYSTEM THAT WE
WILL HAVE TO WATCH CLOSELY OVER THE NEXT COUPLE DAYS' WORTH OF
MODEL RUNS...AND MAY NEED TO ADD IT TO OUR HWO.

/61/

&&

.AVIATION...
00Z TAF DISCUSSION

VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HRS. SOME SPRINKLES OR
FLURRIES WILL BE POSSIBLE OVER THE NEXT COUPLE OF HOURS BUT ARE
NOT EXPECTED TO CAUSE ANY OPERATIONAL IMPACTS. GUSTY NORTHWESTERLY
WINDS ARE FORECAST TO WEAKEN BELOW 7 KTS IN THE 03-05Z TIMEFRAME.

05/MA

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     24  47  29  56  44 /   0   0   0  10  90
ANNISTON    24  47  31  58  45 /   0   0   0   0  90
BIRMINGHAM  25  48  33  59  47 /   0   0   0  10  90
TUSCALOOSA  27  51  33  61  50 /   0   0   0  10  90
CALERA      27  49  34  59  48 /   0   0   0  10  90
AUBURN      26  48  33  58  45 /   0   0   0   0  80
MONTGOMERY  26  50  32  62  47 /   0   0   0  10  80
TROY        26  50  30  60  46 /   0   0   0   0  70

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...
BULLOCK...CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...
CLEBURNE...COOSA...DALLAS...ELMORE...ETOWAH...JEFFERSON...LEE...
LOWNDES...MACON...MONTGOMERY...PERRY...PIKE...RANDOLPH...
RUSSELL...SHELBY...ST. CLAIR...TALLADEGA...TALLAPOOSA.

WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&
Hazardous weather outlook, Feb 16, 11:35 AM CST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 AM CST SAT FEB 16 2013

ALZ011>015-017>050-171745-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1135 AM CST SAT FEB 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MINOR RIVER FLOODING WILL CONTINUE ACROSS SOUTHWESTERN PORTIONS
OF CENTRAL ALABAMA. SEE THE LATEST RIVER STATEMENTS FOR FORECAST
STAGE INFORMATION.

WINDS WILL INCREASE THIS AFTERNOON...AREA WIDE...AND WILL BE
SUSTAINED AT 15 TO 25 MPH WITH GUST UP TO 30 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

VERY DRY CONDITIONS ARE ANTICIPATED SUNDAY AFTERNOON. THIS MAY
CREATE A HIGH FIRE DANGER. OUTDOOR BURNING IS DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 5:14 AM CSTFire Weather WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 22 more12 hr
Feb 16, 11:09 AM CSTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more7 hr

Nearby

Red Flag Warnings in Alabama, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.